Daily

Does excedrin help with cramps?

Novartis manufactures Excedrin Extra Strength Pain Reliever and markets it for the treatment of minor aches and pains from headaches, colds, toothaches, muscle aches, arthritis, sinusitis, and menstrual cramps.

Should I stop using Excedrin Migraine? Stop taking Excedrin Migraine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. Do not give Excedrin Migraine to a child or teenager with a fever, flu symptoms, or chicken pox. Aspirin can cause Reye’s syndrome, a serious and sometimes fatal condition in children.

Can Excedrin also take care of menstrual cramps? Excedrin is used to treat pain caused by tension headaches, migraine headaches, muscle aches, menstrual cramps, arthritis, toothaches, the common cold, or nasal congestion. Excedrin may also be used for purposes not listed in this medication guide.

Is Excedrin Migraine safe to take everyday? Excedrin is a common over-the-counter NSAID (non-steroidal anti-inflammatory drug) for relief of pain associated with mild to migraine headaches, menstrual cramps, toothaches, arthritis, colds and/or nasal congestion. Excedrin may also be used for other conditions as prescribed by a doctor. However, consuming Excedrin every day may have some risks.

What is the best medicine for muscle cramps? Muscle relaxants such as cyclobenzaprine (Flexeril), orphenadrine (Norflex), and baclofen (Lioresal) can be helpful to relax cramping muscles. Some people benefit by drinking simple quinine-containing water (tonic water) before bedtime.

What are the side effects of Excedrin Migraine?

What are the side effects of Excedrin Migraine? Excedrin Migraine side effects. Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. In rare cases, acetaminophen may cause a severe skin reaction that can be fatal.

Can Excedrin Migraine be taken with antibiotics? Yes , it is OK: Excedrin Migraine contains 3 ingredients: Tylenol, (acetaminophen) aspirin, and caffeine. None of these should interact with antibiotic. None of these should interact with antibiotic. 1 doctor agrees

Does coffee interact with Excedrin Migraine? Avoid coffee, tea, cola, energy drinks or other sources of caffeine while taking Excedrin Migraine. They can add to the side effects of the caffeine in the medication. Get emergency medical help if you have any of these signs of an allergic reaction to Excedrin Migraine: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Can I take Excedrin and acetaminophen for migraine? Excedrin Migraine contains an NSAID (aspirin), which may cause severe stomach bleeding. The chance is higher if you take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others). You shouldn’t use Excedrin Migraine with any other drug containing acetaminophen (prescription or nonprescription).